Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 76, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jun 25, 2015, 7:47 PM EDT for Breathitt County, Owsley County, Perry County, Kentucky. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2015, 7:47 PM EDT (23:47 UTC)
- Expired
- Jun 25, 2015, 8:30 PM EDT
- In force
- 43 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Breathitt County, KY, Owsley County, KY, Perry County, KY
The radar
The Jackson,KY radar (KJKL), 32 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 7:30 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.8 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -434 J/kg
- Mixed-layer LCL
- 1545 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
627
WUUS53 KJKL 252347
SVRJKL
KYC025-189-193-260030-
/O.NEW.KJKL.SV.W.0076.150625T2347Z-150626T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
747 PM EDT THU JUN 25 2015
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN OWSLEY COUNTY IN SOUTHEASTERN KENTUCKY...
NORTHWESTERN PERRY COUNTY IN SOUTHEASTERN KENTUCKY...
SOUTHWESTERN BREATHITT COUNTY IN SOUTHEASTERN KENTUCKY...
* UNTIL 830 PM EDT
* AT 746 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER COWCREEK...
OR NEAR BOONEVILLE...MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BOONEVILLE...BUCKHORN...CROCKETTSVILLE...MAJOR...SALDEE...LEROSE...
CANOE...COPLAND...BEECH...SEBASTIAN'S BRANCH...HOWARD CREEK...
RICETOWN...COWCREEK...VALJEAN...GOBBARD...LUCKY FORK...JETTS
CREEK...SAUL...HOUSTON AND TALBERT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3741 8374 3751 8369 3752 8367 3747 8335
3727 8349
TIME...MOT...LOC 2346Z 291DEG 18KT 3745 8362
HAIL...1.00IN
WIND...60MPH
$$
HAL2 follow-up statements
046
WWUS53 KJKL 252359
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
759 PM EDT THU JUN 25 2015
KYC025-189-193-260030-
/O.CON.KJKL.SV.W.0076.000000T0000Z-150626T0030Z/
OWSLEY KY-PERRY KY-BREATHITT KY-
759 PM EDT THU JUN 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR EAST CENTRAL OWSLEY...NORTHWESTERN PERRY AND SOUTHWESTERN
BREATHITT COUNTIES...
AT 759 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HOUSTON...OR 8
MILES SOUTHEAST OF BOONEVILLE...MOVING EAST AT 20 MPH.
HAZARD...PING PONG SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BUCKHORN...LUCKY FORK...CROCKETTSVILLE...SAUL...HOUSTON...SALDEE...
TALBERT...CANOE...COPLAND...BEECH...SEBASTIAN'S BRANCH...CHESTNUT
GAP...HOWARD CREEK...RICETOWN...COWCREEK...VALJEAN...MORRIS FORK AND
EVERSOLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
IF ON OR NEAR BUCKHORN LAKE...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. DO NOT BE CAUGHT ON THE WATER IN A
THUNDERSTORM.
&&
LAT...LON 3742 8366 3746 8367 3747 8357 3747 8335
3727 8349
TIME...MOT...LOC 2359Z 292DEG 18KT 3742 8355
HAIL...1.50IN
WIND...60MPH
$$
ABE317
WWUS53 KJKL 260026
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
826 PM EDT THU JUN 25 2015
KYC025-189-193-260035-
/O.EXP.KJKL.SV.W.0076.000000T0000Z-150626T0030Z/
OWSLEY KY-PERRY KY-BREATHITT KY-
826 PM EDT THU JUN 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL OWSLEY...
NORTHWESTERN PERRY AND SOUTHWESTERN BREATHITT COUNTIES WILL EXPIRE AT
830 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT FOR
SOUTHEASTERN KENTUCKY.
LAT...LON 3742 8366 3746 8367 3747 8357 3747 8335
3727 8349
TIME...MOT...LOC 0023Z 291DEG 18KT 3742 8355
$$
ABEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:39 PM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jun 25, 6:39 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 639 PM EDT THU JUN 25 2015 .UPDATE... ISSUED AT 640 PM EDT THU JUN 25 2015 STRONG TO SEVERE STORMS HAVE FINALLY STARTED TO DEVELOP ACROSS EASTERN KENTUCKY BUT REMAIN MOSTLY SCATTERED IN NATURE. EXPECT THE COVERAGE TO INCREASE THROUGHOUT THE EVENING HOURS SINCE THE CAP IS NOW BROKEN. DECIDED TO BUMP POPS UP TO INCLUDE AT LEAST A SLIGHT CHANCE POP ACROSS OUR SOUTHERN COUNTIES...AS WELL AS ADJUST T/TD GRIDS TO ALIGN THEM WITH RECENT OBS. SENT UPDATED GRIDS TO NDFD AND WEB SERVERS. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT) ISSUED AT 359 PM EDT THU JUN 25 2015 CURRENT CONDITIONS ACROSS THE AREA FEATURE A STATIONARY BOUNDARY DRAPED ACROSS CENTRAL AND EASTERN KENTUCKY. CURRENT VISIBLE SHOT ACROSS THE AREA SHOWS SOME BREAKS IN THE CLOUD COVER ACROSS THE AREA. THIS HAS ALLOWED SOME INCREASED HEATING DESPITE THE CAP AND LACK OF INSTABILITY FROM THIS MORNINGS MCS. IF THE BREAKS AND INCREASED HEATING CONTINUES...SOME CONVECTION MAY BEGIN TO DEVELOP IN THE NEXT COUPLE OF HOURS. THE ISSUE HERE IS IF THE CAP AT 800MB IS BROKEN. THE HRRR HAS BEEN SLIGHTLY LESS STELLAR HINTING AT CONVECTION ALL AFTERNOON BUT TO NO AVAIL. SOME SHOWER ACTIVITY HAS DEVELOPED UPSTREAM IN SOUTHERN IN AND WESTERN KY SO WILL INTRODUCE SOME POPS INTO EASTERN KENTUCKY AFTER 21Z THIS AFTERNOON. HEADING INTO TONIGHT...THE NEXT CLUSTER OF STORMS DEVELOPS AND BEGINS TO TRACK SOUTHEAST INTO KY. THE FORMATION OF THIS AREA SHOULD BEGIN IN CENTRAL KY OR EVEN A BIT FURTHER WEST. IT IS WORTH MENTIONINGTHAT MODELS HAVE BEEN LESS THAN STELLAR PICKING OUT THIS DEVELOPMENT. THOUGH WITH TRENDS AND COLLABORATION WITH NEIGHBORING OFFICES...WILL BE INTRODUCING LIKELY POPS INTO EASTERN KENTUCKY SHORTLY AFTER 00Z BUT DEVELOPMENT AND A STARTING POINT FOR CONVECTIVE INITIATION IS A BIT OF A TOUGH CALL. TOMORROW...A STRONGER WAVE DIPS SOUTH INTO THE LOWER OH VALLEY CROSSING OVER THE RIDGE OUT WEST AND MAKES FOR AN INTERESTING SITUATION FOR KY ON FRIDAY EVENING AND FRIDAY NIGHT. WITH THIS...THE WARM FRONT WITH A STRONG SOUTHERLY SURGE PUSHES NORTH THROUGH THE AREA. AHEAD OF THIS SHOULD BE STRONG CONVECTION AND POSSIBLY SEVERE THUNDERSTORMS. EARLY MORNING CONVECTION MAY HINDER THIS A BIT BUT THE WARM AND MOIST AIR SURGING FROM THE SOUTH SHOULD MAKE FRIDAY EVENING AND INTO FRIDAY NIGHT QUITE INTERESTING. WILL MENTION THIS PERIOD IN THE HWO AS THIS WILL BEGIN AN ACTIVE PERIOD. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 359 PM EDT THU JUN 25 2015 MODELS APPEAR TO BE IN GOOD AGREEMENT WITH MID AND UPPER LEVEL FLOW THROUGH THE EXTENDED. WE FIND OURSELVES UNDER THE INFLUENCE OF A HIGH AMPLITUDE PATTERN WITH A MEAN EAST CONUS TROUGH AND WEST CONUS RIDGE. AS SUCH WE CAN EXPECT BELOW NORMAL TEMPERATURES THROUGH THE PERIOD AND IN GENERAL AN UNSETTLED WEATHER PATTERN. MODEL GUIDANCE IS IN GOOD AGREEMENT WITH A POSITIVELY TILTED TROUGH CUTTING OFF ACROSS THE GREAT LAKES REGION BY EARLY SATURDAY. THIS FEATURE WILL EVENTUALLY TRACK EAST...BECOMING NEGATIVELY TILTED AS IT MOVES INTO SOUTHERN NEW ENGLAND STATES SUNDAY. ADDITIONAL SHORTWAVE ENERGY DIGS OUT A REINFORCING TROUGH OVER OUR REGION BY MONDAY WHICH ONLY GRADUALLY LIFTS OUT TO THE NORTHEAST BY THE END OF THE FORECAST WINDOW. BY THEN THERE IS A TENDENCY FOR THE PATTERN TO BECOME LESS AMPLIFIED AND A BIT MORE ZONALLY ORIENTED AS WESTERN CONUS RIDGE SHIFTS OUT INTO THE PACIFIC AND ADDITIONAL SHORTWAVE ENERGY DROPS INTO THE UPPER MIDWEST. AT THE SURFACE...THE INITIAL TROUGH/CUT OFF LOW WILL AID IN DEVELOPING A SURFACE LOW ACROSS THE WESTERN OHIO VALLEY AT THE START OF THE PERIOD. THIS RELATIVELY DEEP AND WELL ORGANIZED SFC LOW WILL RIDE UP THE OHIO VALLEY OVER THE WEEKEND...WITH A TRAILING COLD FRONT ADVANCING ACROSS OUR AREA SATURDAY MORNING. ANOTHER FRONTAL SYSTEM WILL SWEEP THROUGH THE REGION AT THE START OF THE WEEK...LATE MONDAY INTO TUESDAY. ONCE AGAIN...THIS PATTERN WILL ENSURE BELOW NORMAL TEMPS THROUGH THE PERIOD WITH HIGHS IN THE MID 70S TO LOWER 80S AND LOWS MAINLY FALLING INTO THE 50S TO LOWER 60S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 200 PM EDT THU JUN 25 2015 VFR CONDITIONS WILL CONTINUE UNTIL LATER THIS EVENING WHEN SHOWERS AND THUNDERSTORMS DEVELOP. WILL INTRODUCE SOME VCTS AFTER 00Z TONIGHT AND THEN BRING SOME IFR CONDITIONS TO THE TAF SITES AFTER 04Z TO MOST AREAS AS SHOWERS AND THUNDERSTORMS WILL FORM ALONG A BOUNDARY. A BRIEF PERIOD SHOULD ENSUE INTO THE AFTER DAWN HOURS TOMORROW MORNING BEFORE AFTERNOON ACTIVITY REDEVELOPS. WINDS WILL REMAIN GENERALLY LIGHT THROUGH THE PERIOD. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JVM SHORT TERM...SHALLENBERGER LONG TERM...RAY/DJ AVIATION...SHALLENBERGER
Hazardous weather outlook, Jun 25, 4:14 PM EDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 414 PM EDT THU JUN 25 2015 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-261100- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN... SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON... SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE... JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN... ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON 414 PM EDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. SOME OF THE STORMS THIS EVENING MAY BECOME SEVERE WITH DAMAGING WINDS BEING THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE EXPECTED AGAIN FRIDAY THROUGH SATURDAY. SOME OF THE STORMS FRIDAY AFTERNOON AND EVENING MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. THUNDERSTORMS ARE POSSIBLE FROM TIME TO TIME FROM MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY STORM DAMAGE THIS EVENING AND AGAIN ON FRIDAY. KAS/SHALLENBERGER/RAY
In the hours before
Special weather statement, Jun 25, 6:31 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
631 PM EDT THU JUN 25 2015
KYZ060-106-252300-
MENIFEE-MORGAN-
631 PM EDT THU JUN 25 2015
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF MENIFEE AND MORGAN
COUNTIES...
AT 630 PM EDT...A STRONG THUNDERSTORM WAS OVER EBON...OR 9 MILES
NORTHWEST OF WEST LIBERTY...MOVING SOUTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WEST LIBERTY...HENRY...DAN...GORDON FORD...ZAG...BIG WOODS...
KELLACEY...STACY FORK...LENOX...GREEAR...LIBERTY ROAD...POMP...
PANAMA...WELL STATION...MALONE...DEHART...LICK BRANCH...LICKING
RIVER...INDEX AND EBON.
&&
LAT...LON 3803 8347 3802 8347 3802 8345 3797 8318
3782 8327 3797 8351 3803 8348
TIME...MOT...LOC 2230Z 293DEG 22KT 3798 8343
HALSpecial weather statement, Jun 25, 6:34 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
634 PM EDT THU JUN 25 2015
KYZ110-252300-
FLOYD-
634 PM EDT THU JUN 25 2015
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF FLOYD COUNTY...
AT 634 PM EDT...A STRONG THUNDERSTORM WAS OVER PYRAMID...OR 10 MILES
SOUTHWEST OF PRESTONSBURG...MOVING SOUTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MARTIN...WAYLAND...EASTERN...HIPPO...CRAYNOR...EAST MCDOWELL...
ALPHORETTA...BEAVER...MCDOWELL...OSBORN...MINNIE...HUEYSVILLE...
ORKNEY...BUCKHORN HOLLOW...HUNTER...LANGLEY...HONAKER...GALVESTON...
BLUE MOON AND GRETHEL.
THIS INCLUDES KENTUCKY HIGHWAY 80 IN FLOYD COUNTY BETWEEN MILE
MARKERS 2 AND 9.
&&
LAT...LON 3738 8265 3736 8267 3752 8289 3754 8288
3757 8290 3761 8288 3752 8262 3750 8262
3750 8260 3749 8260 3746 8259
TIME...MOT...LOC 2234Z 296DEG 24KT 3756 8288
HALSpecial weather statement, Jun 25, 6:37 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
637 PM EDT THU JUN 25 2015
KYZ079-083-252300-
PULASKI-WAYNE-
637 PM EDT THU JUN 25 2015
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF PULASKI
AND WAYNE COUNTIES...
AT 636 PM EDT...A STRONG THUNDERSTORM WAS NEAR FAUBUSH...OR 12 MILES
NORTH OF MONTICELLO...MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SOMERSET...PULASKI COUNTY PARK...KIDDER...NAOMI...FRAZER...NANCY...
MILL SPRINGS...FAUBUSH...SOMERSET PULASKI AIRPORT...BETSEY...TRIMBLE
AND FERGUSON.
&&
LAT...LON 3710 8459 3687 8466 3696 8488 3700 8484
3701 8486 3705 8491 3709 8491
TIME...MOT...LOC 2236Z 279DEG 14KT 3703 8487
HALSpecial weather statement, Jun 25, 7:34 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
734 PM EDT THU JUN 25 2015
KYZ083-260000-
WAYNE-
734 PM EDT THU JUN 25 2015
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF WAYNE COUNTY...
AT 734 PM EDT...A STRONG THUNDERSTORM WAS OVER STEUBENVILLE...OR NEAR
MONTICELLO...MOVING SOUTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MONTICELLO...RITNER...FRAZER...DELTA...MILL SPRINGS...OIL VALLEY...
GREGORY...KIDDS CROSSING...BARRIER...BETSEY...KIDDER...DENNEY...
ROCKEYBRANCH...GRIFFIN...STEUBENVILLE AND COOPERSVILLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT FOR
SOUTH CENTRAL KENTUCKY.
&&
LAT...LON 3668 8472 3691 8492 3699 8482 3696 8477
3697 8471 3694 8465 3688 8460 3689 8459
3685 8458 3684 8459 3680 8458 3679 8462
3675 8468 3673 8468
TIME...MOT...LOC 2334Z 313DEG 17KT 3690 8480
HALLocal storm report, Jun 25, 7:35 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
735 PM EDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HAIL 4 SW SHELBIANA 37.39N 82.54W
06/25/2015 E1.00 INCH PIKE KY BROADCAST MEDIA
&&
ABELocal storm report, Jun 25, 7:42 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
742 PM EDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL ROCKHOUSE 37.33N 82.45W
06/25/2015 E1.00 INCH PIKE KY BROADCAST MEDIA
&&
ABEThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 10:36 AM EDT | Special Weather Statement | JKL | Bath, Fleming, Montgomery | 54 min |
| Jun 25, 6:04 PM EDT | Special Weather Statement | JKL | Owsley | 26 min |
| Jun 25, 6:17 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Owsley, Perry | 43 min |
| Jun 25, 6:31 PM EDT | Special Weather Statement | JKL | Morgan | 29 min |
| Jun 25, 6:34 PM EDT | Special Weather Statement | JKL | Floyd | 26 min |
| Jun 25, 6:37 PM EDT | Special Weather Statement | JKL | Pulaski | 23 min |
| Jun 25, 6:46 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Lee | 44 min |
| Jun 25, 6:47 PM EDT | Severe Thunderstorm Warning | JKL | Leslie, Perry | 43 min |
| Jun 25, 6:57 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Magoffin | 48 min |
| Jun 25, 6:59 PM EDT | Severe Thunderstorm Warning | JKL | Johnson, Magoffin, Morgan | 46 min |
| Jun 25, 7:07 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Pike | 53 min |
| Jun 25, 7:24 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Lee, Owsley | 51 min |
| Jun 25, 7:34 PM EDT | Special Weather Statement | JKL | Wayne | 26 min |
| Jun 25, 7:55 PM EDT | Special Weather Statement | JKL | Pike | 50 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.